Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

New generating functions for classical polynomials


Author: J. W. Brown
Journal: Proc. Amer. Math. Soc. 21 (1969), 263-268
MSC: Primary 33.40
MathSciNet review: 0236438
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0236438-8
Article copyright: © Copyright 1969 American Mathematical Society